Advil Liqui-Gels Ibuprofen 200 mg 80 Liquid Filled Capsules, 1 Pack Each, By Pfizer Consumer Healthcare

Regular price $22.98

Advil Liqui-Gels Ibuprofen 200 mg 80 Liquid Filled Capsules, 1 Pack Each, By Pfizer Consumer Healthcare:

  • Fast relief of headaches, muscle aches, back pain, minor arthritis, and other joint pain
  • The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation

 Directions: Do not take more than directed the smallest effective dose should be used adults and children 12 years and over: Take 1 capsule every 4 to 6 hours while symptoms persist. if pain or fever does not respond to 1 capsule, 2 capsules may be used do not exceed 6 capsules in 24 hours, unless directed by a doctor. Children under 12 years: Ask a doctor.

Active ingredients: (In each Capsule) Purpose Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* Purpose: Pain Reliever/Fever Reducer (Present as the Free Acid and Potassium Salt) *Nonsteroidal Anti-Inflammatory Drug; 

Inactive ingredients: FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol

Made in: United States 

UPC: 305730169400